American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Victor L. Shapiro. Fractals and distributions on the $N$-torus. Proc. Amer. Math. Soc. 131 (2003) 3431-3440. MR 1990632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kang Hui Guo. A remark on the spectral synthesis property for hypersurfaces of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 121 (1994) 185-192. MR 1185263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rainer Felix. Solvability of differential equations with linear coefficients of nilpotent type . Proc. Amer. Math. Soc. 94 (1985) 161-166. MR 781075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen J. Greenfield. Hypoelliptic vector fields and continued fractions . Proc. Amer. Math. Soc. 31 (1972) 115-118. MR 0301459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1